F. S. Rofe-Beketov

Search this author in Google Scholar


Articles: 2

Sturm type oscillation theorems for equations with block-triangular matrix coefficients

A. M. Kholkin, F. S. Rofe-Beketov

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 18 (2012), no. 2, 176-188

A relation is established between spectral and oscillation properties of the problem on a finite interval and a semi-axis for second order differential equations with block-triangular matrix coefficients.

Inverse scattering problem on the axis for the triangular $2\times 2$ matrix potential with a virtual level

F. S. Rofe-Beketov, E. I. Zubkova

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 15 (2009), no. 4, 301-321

The characteristic properties of scattering data for the Schrodinger operator on the axis with a triangular $2\times 2$ matrix potential are obtained under the simple or multiple virtual levels being possibly present. Under a multiple virtual level, a pole for the reflection coefficient at $k=0$ is possible. For this case, the modified Parseval equality is constructed.


All Issues